Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does NEURONTIN cause sexual side effects utopizen

Posted by robz on October 11, 2004, at 15:00:44

In reply to Re: Does NEURONTIN cause sexual side effects, posted by utopizen on October 9, 2004, at 11:47:14

UTOPEZEN>>>>>Well the reason I am going down on the Effexor is to get rid of the sexual side effects. So now I have gone down to 37 mgs and I am still having them. When I first started on the Effexor at 37 MGs I was not having sexual side effexts. It was only until I reached more then that, that I was having side effects.
I mean of course I have obsessive thoughts....I have an anxiety disorder. My doc told me that Neurontin wont give me sexual side effects. So I guess it is still just the Effexor that is causeing this and I really want off the #%$^&! Thanks for the input....
Robz
PS why is it interesting that I ask for natural remedies?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:robz thread:400700
URL: http://www.dr-bob.org/babble/20041007/msgs/401667.html